UM  > Faculty of Science and Technology  > DEPARTMENT OF MATHEMATICS
Browse Items

Browse/Search Results:  1-10 of 1195 Help

Selected(0)Clear Items/Page:    Sort:
A second-order fitted scheme combined with time two-grid technique for two-dimensional nonlinear time fractional telegraph equations involving initial singularity Journal article
Journal of Computational and Applied Mathematics, 2024,Volume: 448,Page: 115936
Authors:  Ou, Caixia;  Wang, Zhibo;  Vong, Seakweng
Favorite | TC[WOS]:0 TC[Scopus]:0  IF:2.400/2.300 | Submit date:2024/05/16
Fitted Scheme  Two-dimensional Nonlinear Fractional Telegraph Equations  Two-grid Technique  Weak Singularity  Telegraph Equations  
Quaternion matrix completion using untrained quaternion convolutional neural network for color image inpainting Journal article
Signal Processing, 2024,Volume: 221,Page: 109504
Authors:  Miao, Jifei;  Kou, Kit Ian;  Yang, Ying;  Yang, Liqiao;  Han, Juan
Favorite | TC[WOS]:0 TC[Scopus]:0  IF:4.400/4.500 | Submit date:2024/05/16
Color Image Inpainting  Quaternion Convolutional Neural Network (Qcnn)  Quaternion Matrix Completion  
Synchronization of fractional-order quaternion-valued neural networks with image encryption via event-triggered impulsive control Journal article
Knowledge-Based Systems, 2024,Volume: 296
Authors:  Zhang, Yanlin;  Yang, Liqiao;  Kou, Kit Ian;  Liu, Yang
Favorite | TC[Scopus]:0  IF:8.800/8.600 | Submit date:2024/06/05
Event-triggered impulsive control  Finite-time synchronization  Fractional-order quaternion-valued neural networks  Image encryption and decryption  Quaternion-valued linear matrix inequalities  
Discrete and Continuous Dynamical Systems - Series B, 2024,Volume: 29,Issue: 7,Page: 3137-3162
Authors:  Cen, Dakang;  Ou, Caixia;  Wang, Zhibo;  Vong, Seakweng
Favorite | TC[WOS]:0 TC[Scopus]:0  IF:1.200/1.300 | Submit date:2024/05/16
Convergence  Finite Difference Method  Semilinear Fractional Diffusion-wave Equations  Stability  Temporal Second Order Scheme  Time Two-grid Technique  
Global dynamics of a two-species clustering model with Lotka–Volterra competition Journal article
Nonlinear Differential Equations and Applications, 2024,Volume: 31,Issue: 4,Page: 47
Authors:  Tao, Weirun;  Wang, Zhi An;  Yang, Wen
Favorite | TC[WOS]:0 TC[Scopus]:0  IF:1.200/1.300 | Submit date:2024/05/16
Boundedness  Clustering Model  Global Stability  Lotka–volterra Competition  Lyapunov Functional  
A fast interpretable adaptive meta-learning enhanced deep learning framework for diagnosis of diabetic retinopathy Journal article
Expert Systems with Applications, 2024,Volume: 244,Page: 123074
Authors:  Wang, Maofa;  Gong, Qizhou;  Wan, Quan;  Leng, Zhixiong;  Xu, Yanlin; et al.
Favorite | TC[WOS]:1 TC[Scopus]:2  IF:8.500/8.300 | Submit date:2024/05/16
Adaptive Meta-learning  Deep Learning  Few-shot Classification  Interpretability  Logistic Regression  
Localization for general Helmholtz Journal article
Journal of Differential Equations, 2024,Volume: 393,Page: 139-154
Authors:  Cheng, Xinyu;  Li, Dong;  Yang, Wen
Favorite | TC[WOS]:0 TC[Scopus]:0  IF:2.400/2.500 | Submit date:2024/05/16
Efficient and unconditionally energy stable exponential-SAV schemes for the phase field crystal equation Journal article
Applied Mathematics and Computation, 2024,Volume: 470,Page: 128592
Authors:  Zhang, Fan;  Sun, Hai Wei;  Sun, Tao
Favorite | TC[WOS]:0 TC[Scopus]:0  IF:4.000/3.400 | Submit date:2024/05/16
Error Estimates  Exponential Scalar Auxiliary Variable Method  Phase Field Crystal Equation  Unconditional Energy Stability  
A fast Strang splitting method with mass conservation for the space-fractional Gross-Pitaevskii equation Journal article
Applied Mathematics and Computation, 2024,Volume: 470,Page: 128575
Authors:  Cai, Yao Yuan;  Sun, Hai Wei
Favorite | TC[WOS]:0 TC[Scopus]:0  IF:4.000/3.400 | Submit date:2024/05/16
Circulant And skew-Circulant Matrix Exponential  Fast Fourier Transform  Fractional Gross–pitaevskii Equation  Mass Conservation  Two-level Strang Splitting Method  
The Einstein-scalar field Lichnerowicz equations on graphs Journal article
Calculus of Variations and Partial Differential Equations, 2024,Volume: 63
Authors:  CUI Leilei;  LIU Yong;  WANG Chunhua;  WANG Jun;  YANG WEN
Adobe PDF | Favorite |   IF:2.100/2.300 | Submit date:2024/06/12